Share
You could earn SmartPoints on this page!SmartPoint Coin

Health Questions & Answers

Q:

Favorite
0

I have a dog who is 8 years old, which has diabetes. The urine was tested negative and was given 12cc of human insulin. Now the urine goes to the brown strip and is given 6 or 7cc of human insulin. He doesn't act sick, he is on a special diet & he is an American Eskimo dog. What can I do? The insulin is given twice a day.

Smartliving Guest asked this
February 7, 2010 at 1:53 PM

A:

Coaches
1

Dear Roberta,

I think you are saying you have been able to lower the insulin dose by approximately half and want to know what else to do to get it lower. In addition to the Dia-IonX, I like to give digestive enzymes with meals, a probiotic and a high quality fish oil daily. Together these work synergistically with Dia-IonX to promote healing.

Another important factor in regulating is consistent moderate exercise because it helps the sugar to enter into the cells. It takes time for cells to cleanse and to heal. You did not indicate how long you have been working on this, but blood glucose stability is our goal so we can avoid the complications of diabetes. Please keep us informed of your progress and let us know if there are any more questions that we can answer for you.

Sincerely,
Dr. Char
www.vetionx.com

Dr. Char Wilson, DVM Health Coach answered
February 9, 2010 at 1:53 PM
Already a member? Just sign in!

You are at least 13 years of age and agree to our terms of service.

(All fields Reqiuired)

Report Abuse

Question Tags

Short URL: https://www.smartlivingnetwork.com/q1365

    Kibble & Catnip Email Newsletter from VETiONX®

    Site Feedback